I made the huge mistake of switching from cough syrup to pills (used to do the cough gels but they made me unable to talk at times and have weird random hand movements and stuff) then i started taking mucinex (not a good thing). i was taking up to 30 a day, and for years now, every time i quit, i have horrible night sweats and nightmares, to the point where i don't last a few days off of it (except in rehab twice)
my brother said it isnt possible to be physically addicted but when its the only drug i am consuming, and i quit and i have these symptoms, i am going to have to disagree.
have any of you ever had these experiences? i am on day 4 or 5 of not doing the stuff and i am suffering miserably. i refuse to let myself take any to stop the withdrawals because i need to lay off. right now i can't eat, i barely sleep and i have to change my sheets every day because of the night sweats. i do believe dxm is the culprit. it has to be.
if any of you know anything about this, or anything i could do to make it easier besides sit it out, i'd appreciate your comments.
thanks a bunch!